# SDR PJ6G20080147

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: General aviation
- Aircraft: N627JP
- Make and model: Airtrc AT802
- Aircraft serial: 8020238
- Aircraft time: 566 hours, 1,358 cycles
- Engine: Pwc PT6A67AG
- Engine time: 566 hours, 1,358 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Part number: 310718501
- Condition: Eroded
- Location: Engine
- Part time: 566 hours, 1,358 cycles
- Stage of operation: AG
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

'C' FLANGE EROSION AT SCAVENGE TUBE OIL COUPLING WITH ASSOCIATED PARTIALLY SEVERED 'T' BOLT.
